# SDR ASAA2019062849808

- Difficulty date: June 24, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 15,452 hours, 5,079 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100028
- Part serial: 12214H5355
- Condition: Overheated
- Location: Cockpit
- Part time: 23,081 hours, 6,999 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT ILLUMINATED IN FLIGHT. OPS NORMAL AFTER PROCEDURE. GROUNDED - YES. INFO NOTED: PER SEAMC TSR703218 BEING CREATED FOR R2 SIDE WINDOW REPLACEMENT. REMOVED R2 WINDOW REF B737-900 AMM 56-12-11. REMOVED W0210-1001-20 FROM TERMINAL #2 AND INSTALLED TO TERMINAL #1 PER B737-900 WDM 30-41-11 AND AMM SUBTASK 30-41-21-210-001. WINDOW HEAT OPS TEST GOOD REF AMM 30-41-00-710-801. CABIN PRESSURE LEAK TEST GOOD REF AMM 05-51-91-790-801, LEAK CHECK GOOD.
